# SDR ASOA2018072385163

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 40,218 hours, 31,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4283 PILOT REPORTED THE EMERGENCY EXIT SIGN INOP. MX REMOVED AND REPLACED THE EMERGENCY LIGHT SIGN WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
